# SDR DALA1246420914

- Difficulty date: July 10, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL-54 SEAT TRACK HAS SURFACE CORROSION SMALL GOUGE AND BAREMETAL ON UPPER SURFACE BETWEEN STA 446-826.  REMOVED AND REPLACED SEAT TRACK AND SPLICE REPAIR IAW DC9/MD80SRM 53-05 SHEET 1-11.
